MathSciNet Relay Station
MathSciNet bibliographic data
MR310081 (46 #9184) 20G05
Marcus, Marvin; Holmes, James Groups of linear operators defined by group characters. Trans. Amer. Math. Soc. 172 (1972), 177–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement